# SDR SWIA202266329

- Difficulty date: July 30, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N119SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000421
- Aircraft time: 21,475 hours, 11,871 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA HAS 1(EACH) CORRODED SHEAR CLIP AT FR87, STGR 27RH AS MARKED.     (C-CHECK RO 8/18/2022)    REMOVED SHEAR CLIP, EVALUATED POSSIBLE CORROSIONAND DETERMINED THAT THERE WAS NO MATERIAL LOSS TO THE DISCREPANT PART. REINSTALLED SHEAR CLIP. REF EMB 170/175 SRM 51-40-08, 51-10-02,51-23-04, 51-23-05, 51-23-06. THIS ACTION DOES NOT EFFECT THE WEIGHT AND BALLANCE OF THE AIRCRAFT.
